# SDR MASA2014030130977

- Difficulty date: March 2, 2014
- Submitted: March 2, 2014
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 25,419 hours, 20,887 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ROW 3 INOPERATIVE.  MX SECURED LOOSE CONNECTOR.  OPS GOOD.
